2019
Том 71
№ 11

All Issues

Gorbaichuk V. I.

Articles: 2
Brief Communications (Ukrainian)

On majorants in the hardy-littlewood theorem for higher derivatives

Gorbaichuk V. I., Piddubnyi O. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 11. - pp. 1574–1576

We establish conditions for majorants under which the classical Hardy-Littlewood theorem for the class of functions analytic in a disk is true in terms of derivatives of arbitrary fixed order.

Article (Ukrainian)

Limit properties of the solutions of a Dirichlet problem in an elliptic domain

Gorbaichuk V. I., Voroshik N. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 10. - pp. 1318–1327

We study solutions of a Dirichlet problem in a fixed ellipse and their behavior in the integral metric in the case where interior points approach the boundary of the ellipse.